# SDR SWAA2023052229358

- Difficulty date: April 20, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N7835A
- Make and model: Boeing 737752
- Aircraft serial: 34294
- Aircraft time: 57,926 hours, 30,275 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AFT CARGO FLOOR STRAP AT STA 767 + 5 FROM LBL 6 TO RBL 21 WL 155.5 HAS MULTIPLE SPOTS OF CORROSION.<[01] REMOVED CORROSION FROM AFT CARGO FLOOR STRAP AND FOUND TO BE OUT OF LIMITS PER B737 SRM 53-00-53-1A-2 TOOL B/C: 172991 DUE DATE: 25-JUL-23; AND RECIEVED NEW AFT CARGO STRAP PART#: 146A9401-4 PO# 1792296; APPLIED TOPCOAT. REF B737 AMM 51-21-73-370-803 REF TASK TTG8Q00J729ZFOR INSTALLATION;[02] VERIFIED STEP 1
